Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The cohomology rings of the orbit spaces of free transformation groups of the product of two spheres


Authors: Ronald M. Dotzel, Tej B. Singh and Satya P. Tripathi
Journal: Proc. Amer. Math. Soc. 129 (2001), 921-930
MSC (2000): Primary 57S17; Secondary 57S25
Published electronically: September 20, 2000
MathSciNet review: 1712925
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

Let $G=Z_p$, $p$ a prime (resp. $S^1)$, act freely on a finitistic space $X$with $\operatorname{mod}p$ (resp. rational) cohomology ring isomorphic to that of $S^m\times S^n$. In this paper we determine the possible cohomology algebra of the orbit space $X/G$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57S17, 57S25

Retrieve articles in all journals with MSC (2000): 57S17, 57S25


Additional Information

Ronald M. Dotzel
Affiliation: Department of Mathematics, University of Missouri, St. Louis, Missouri 63121
Email: dotzel@umsl.edu

Tej B. Singh
Affiliation: Department of Mathematics, University of Delhi, Delhi-110007, India
Email: crl@delnet.ren.nic.in

Satya P. Tripathi
Affiliation: Department of Mathematics, University of Delhi, Delhi-110007, India

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05668-9
PII: S 0002-9939(00)05668-9
Received by editor(s): September 4, 1998
Received by editor(s) in revised form: June 3, 1999
Published electronically: September 20, 2000
Communicated by: Ralph Cohen
Article copyright: © Copyright 2000 American Mathematical Society